# SDR CA190527009

- Difficulty date: May 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Waste Box
- Part number: C01348984
- Condition: Corroded
- Location: Rt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SER CASE: 45071  SER - CORROSION WASTE BOX  CORROSION HAS BEEN FOUND AT WASTE SERVICE PANEL LOCATION. REO-500-53-61-040_- PROVIDED FOR REPAIR (TC# 20190527009)
